# SDR SWI2024F00490

- Difficulty date: June 15, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N326SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000960
- Aircraft time: 1,087 hours, 818 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Deployed
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD SERVICE DOOR SLIDE DEPLOYED. REMOVED THE BLOWN SLIDE ON THE FWD SERVICE DOOR AND INSPECTED THE AREA FOR DAMAGE, NONE FOUND. INSTALLED A NEW SLIDE ASSEMBLY IN REFERENCE TO AMM 25-65-01. DUE TO FWD SERVICE DOOR PNEUMATIC ASSEMBLY ACTIVATION, AND WITH NO SHEAR PIN IN STOCK,  REMOVED AND REPLACED THE FWD SERVICE DOOR PNEUMATIC ASSEMBLY IN REFERENCE TO AMM 52-41-51. OPS CHECK GOOD AT THIS TIME.
